MAUDE Adverse Event Report: EXTREMITY MEDICAL, LLC. KINEMATX TOTAL; WRIST ARTHROPLASTY

EXTREMITY MEDICAL, LLC. KINEMATX TOTAL; WRIST ARTHROPLASTY
Catalog Number 137-30001-S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 04/23/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Patient had a total wrist implanted which began causing pain two years later.After reviewing options, the patient wanted the implant removed and a fusion instead.

Brand Name
KINEMATX TOTAL
Common Device Name
WRIST ARTHROPLASTY
Manufacturer (Section D)
EXTREMITY MEDICAL, LLC.
300 interpace parkway
building a, 2nd floor
parsippany NJ 07054
Manufacturer Contact
mary hoffman
300 interpace parkway
building a, 2nd floor
parsippany, NJ 07504
9735888980
MDR Report Key22187471
Report Number3007289093-2025-00005
Device Sequence Number8402008
Product Code JWJ
UDI-Device Identifier00842078112014
UDI-Public(01)00842078112014(10)229107(11)221128(17)271128
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K191525
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number137-30001-S
Device Lot Number229107
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/12/2025
Initial Report FDA Received Date06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR
Patient SexFemale